Advanced Search
Article Contents
Article Contents

New criteria for MRD and Gabidulin codes and some Rank-Metric code constructions

The authors were partially supported by SNF grant no. 149716.
Abstract Full Text(HTML) Related Papers Cited by
  • It is well-known that maximum rank distance (MRD) codes can be constructed as generalized Gabidulin codes. However, it was unknown until recently whether other constructions of linear MRD codes exist. In this paper, we derive a new criterion for linear MRD codes as well as an algebraic criterion for testing whether a given linear MRD code is a generalized Gabidulin code. We then use the criteria to construct examples of linear MRD codes which are not generalized Gabidulin codes.

    Mathematics Subject Classification: Primary: 11T71, 94B05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] T. P. Berger, Isometries for rank distance and permutation group of Gabidulin codes, IEEE Trans. Inf. Theory, 49 (2003), 3016-3019.  doi: 10.1109/TIT.2003.819322.
    [2] A. CossidenteG. Marino and F. Pavese, Non-linear maximum rank distance codes, Des. Codes Crypt., 79 (2016), 597-609.  doi: 10.1007/s10623-015-0108-0.
    [3] J. de la CruzM. KiermaierA. Wassermann and W. Willems, Algebraic structures of MRD codes, Adv. Math. Commun., 10 (2016), 499-510.  doi: 10.3934/amc.2016021.
    [4] P. Delsarte, Bilinear forms over a finite field, with applications to coding theory, J. Combin. Theory Ser. A, 25 (1978), 226-241.  doi: 10.1016/0097-3165(78)90015-8.
    [5] E. M. Gabidulin, Theory of codes with maximum rank distance, Probl. Peredachi Inf., 21 (1985), 3-16. 
    [6] E. M. Gabidulin, A. V. Paramonov and O. V. Tretjakov, Ideals over a non-commutative ring and their application in cryptology, in Proc. 10th Ann. Int. Conf. Theory Appl. Crypt. Techn. EUROCRYPT'91, Springer-Verlag, Berlin, 1991,482–489. doi: 10.1007/3-540-46416-6_41.
    [7] M. Giorgetti and A. Previtali, Galois invariance, trace codes and subfield subcodes, Finite Fields Appl., 16 (2010), 96-99.  doi: 10.1016/j.ffa.2010.01.002.
    [8] A. Horlemann-Trautmann, K. Marshall and J. Rosenthal, Extension of Overbeck's attack for Gabidulin based cryptosystems Des. Codes Crypt. published online, 2017. doi: 10.1007/s10623-017-0343-7.
    [9] A. Kshevetskiy and E. Gabidulin, The new construction of rank codes, in Proc. Int. Symp. Inf. Theory (ISIT), 2005,2105–2108.
    [10] R. Lidl and H. Niederreiter, Introduction to Finite Fields and their Applications Cambridge Univ. Press, Cambridge, 1994. doi: 10.1017/CBO9781139172769.
    [11] P. Loidreau, Designing a rank metric based McEliece cryptosystem, in Proc. 3rd Int. Conf. Post-Quantum Crypt. PQCrypto'10, Springer-Verlag, Berlin, 2010,142–152. doi: 10.1007/978-3-642-12929-2_11.
    [12] K. Morrison, Equivalence for rank-metric and matrix codes and automorphism groups of Gabidulin codes, IEEE Trans. Inf. Theory, 60 (2014), 7035-7046.  doi: 10.1109/TIT.2014.2359198.
    [13] J. Sheekey, A new family of linear maximum rank distance codes, Adv. Math. Commun., 10 (2016), 475-488.  doi: 10.3934/amc.2016019.
    [14] Z. -X. Wan, Geometry of Matrices World Scient. , Singapore, 1996.
  • 加载中

Article Metrics

HTML views(1553) PDF downloads(315) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint